Alert archive / Texas / Red Flag Warnings in 2016
Red Flag Warning 12, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this red flag warning at Mar 13, 2016, 5:16 AM CDT for Pecos County, Terrell County, Texas. It took effect at Mar 13, 2016, 12:00 PM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 13, 2016, 5:16 AM CDT (10:16 UTC)
- In effect from
- Mar 13, 2016, 12:00 PM CDT
- Expired
- Mar 13, 2016, 9:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS Midland/Odessa, TX
Counties Pecos County, TX, Terrell County, TX
The radar
The Midland/Odessa radar (KMAF), 161 km from the middle of the area, began a volume at 10:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 10.3 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2714 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 314 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
724 WWUS84 KMAF 131016 RFWMAF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 516 AM CDT SUN MAR 13 2016 ...RED FLAG WARNING IN EFFECT THIS AFTERNOON AND EVENING FOR RELATIVE HUMIDITY OF 15 PERCENT OR LESS... 20 FOOT WINDS OF 20 MPH OR MORE...AND HIGH FIRE DANGER FOR THE GUADALUPE...DAVIS AND APACHE MOUNTAINS...VAN HORN AND THE HIGHWAY 54 CORRIDOR...THE TRANS PECOS...BIG BEND AND THE MARFA PLATEAU... ...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON AND EVENING FOR RELATIVE HUMIDITY OF 15 PERCENT OR LESS... 20 FOOT WINDS OF 20 MPH OR MORE...AND HIGH FIRE DANGER FOR THE SOUTHEAST NEW MEXICO PLAINS...GUADALUPE MOUNTAINS...VAN HORN AND THE HIGHWAY 54 CORRIDOR...UPPER TRANS PECOS...MARFA PLATEAU AND DAVIS AND APACHE MOUNTAINS... .DRY...WARM AND WINDY CONDITIONS TODAY WITH RELATIVE HUMIDITY NEAR 10 TO 15 PERCENT AREAWIDE. ELEVATED WEST WIND GENERALLY WEST OF THE PECOS RIVER COMBINED WITH HIGH FIRE DANGER WILL RESULT IN CRITICAL FIRE WEATHER WEATHER CONDITIONS THIS AFTERNOON AND EARLY EVENING. WINDY AND DRY CONDITIONS CONTINUE MONDAY ACROSS SOUTHEAST NEW MEXICO AND WESTERN PORTIONS OF WEST TEXAS THROUGH THE AFTERNOON AND EARLY EVENING. NMZ114-TXZ057-074-258-132030- /O.UPG.KMAF.FW.A.0010.160313T1900Z-160314T0200Z/ /O.NEW.KMAF.FW.W.0012.160313T1700Z-160314T0200Z/ /O.NEW.KMAF.FW.A.0011.160314T1700Z-160315T0300Z/ GUADALUPE MOUNTAINS-VAN HORN AND HIGHWAY 54 CORRIDOR- DAVIS/APACHE MOUNTAINS AREA- 516 AM CDT SUN MAR 13 2016 /416 AM MDT SUN MAR 13 2016/ ...RED FLAG WARNING IN EFFECT THIS AFTERNOON AND EVENING FOR RELATIVE HUMIDITY OF 15 PERCENT OR LESS...20 FOOT WINDS OF 20 MPH OR MORE...AND HIGH FIRE DANGER FOR THE GUADALUPE...DAVIS AND APACHE MOUNTAINS...VAN HORN AND THE HIGHWAY 54 CORRIDOR... ...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON AND EVENING FOR RELATIVE HUMIDITY OF 15 PERCENT OR LESS...20 FOOT WINDS OF 20 MPH OR MORE...AND HIGH FIRE DANGER FOR THE SOUTHEAST NEW MEXICO PLAINS...GUADALUPE...DAVIS AND APACHE MOUNTAINS...VAN HORN AND THE HIGHWAY 54 CORRIDOR... * AFFECTED AREA...THE GUADALUPE...DAVIS...AND APACHE MOUNTAINS...VAN HORN AND THE HIGHWAY 54 CORRIDOR. * WIND...WEST 20 TO 35 MPH. * HUMIDITY...5 TO 10 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ TXZ058-080-132030- /O.NEW.KMAF.FW.W.0012.160313T1700Z-160314T0200Z/ /O.NEW.KMAF.FW.A.0011.160314T1700Z-160315T0300Z/ REEVES COUNTY AND UPPER TRANS PECOS-MARFA PLATEAU- 516 AM CDT SUN MAR 13 2016 ...RED FLAG WARNING IN EFFECT THIS AFTERNOON AND EVENING FOR RELATIVE HUMIDITY OF 15 PERCENT OR LESS... 20 FOOT WINDS OF 20 MPH OR MORE...AND HIGH FIRE DANGER FOR THE UPPER TRANS PECOS AND THE MARFA PLATEAU... ...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON AND EVENING FOR RELATIVE HUMIDITY OF 15 PERCENT OR LESS... 20 FOOT WINDS OF 20 MPH OR MORE...AND HIGH FIRE DANGER FOR THE UPPER TRANS PECOS AND THE MARFA PLATEAU. * AFFECTED AREA...UPPER TRANS PECOS AND THE MARFA PLATEAU. * WIND...WEST 20 TO 25 MPH. * HUMIDITY...5 TO 15 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ TXZ075-081-082-132030- /O.NEW.KMAF.FW.W.0012.160313T1700Z-160314T0200Z/ PECOS-BIG BEND AREA-TERRELL- 516 AM CDT SUN MAR 13 2016 ...RED FLAG WARNING IN EFFECT THIS AFTERNOON AND EVENING FOR RELATIVE HUMIDITY OF 15 PERCENT OR LESS... 20 FOOT WINDS OF 20 MPH OR MORE...AND HIGH FIRE DANGER FOR THE TRANS PECOS AND BIG BEND AREAS. * AFFECTED AREA...THE TRANS PECOS AND BIG BEND AREAS. * WIND...WEST 20 TO 25 MPH. * HUMIDITY...5 TO 10 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ NMZ115-TXZ059-132030- /O.NEW.KMAF.FW.A.0011.160314T1700Z-160315T0300Z/ SOUTHEAST PLAINS-LOVING- 516 AM CDT SUN MAR 13 2016 /416 AM MDT SUN MAR 13 2016/ ...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON AND EVENING FOR RELATIVE HUMIDITY OF 15 PERCENT OR LESS... 20 FOOT WINDS OF 20 MPH OR MORE...AND HIGH FIRE DANGER FOR THE SOUTHEAST NEW MEXICO PLAINS AND LOVING COUNTY... * AFFECTED AREA...THE SOUTHEAST NEW MEXICO PLAINS AND LOVING COUNTY. * WIND...WEST 20 TO 25 MPH. * HUMIDITY...5 TO 10 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
1 follow-up statement
927 WWUS84 KMAF 131931 RFWMAF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 231 PM CDT SUN MAR 13 2016 ...RED FLAG WARNING IN EFFECT THIS AFTERNOON AND EVENING FOR RELATIVE HUMIDITY OF 15 PERCENT OR LESS... 20 FOOT WINDS OF 20 MPH OR MORE...AND HIGH FIRE DANGER FOR THE GUADALUPE...DAVIS AND APACHE MOUNTAINS...VAN HORN AND THE HIGHWAY 54 CORRIDOR...THE TRANS PECOS...BIG BEND AND THE MARFA PLATEAU... ...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON AND EVENING FOR RELATIVE HUMIDITY OF 15 PERCENT OR LESS... 20 FOOT WINDS OF 20 MPH OR MORE...AND HIGH FIRE DANGER FOR THE SOUTHEAST NEW MEXICO PLAINS...GUADALUPE MOUNTAINS...VAN HORN AND THE HIGHWAY 54 CORRIDOR...UPPER TRANS PECOS...WESTERN PERMIAN BASIN...MARFA PLATEAU AND DAVIS AND APACHE MOUNTAINS... .DRY...WARM AND WINDY CONDITIONS TODAY WITH RELATIVE HUMIDITY NEAR 10 TO 15 PERCENT AREAWIDE. ELEVATED WEST WIND GENERALLY WEST OF THE PECOS RIVER COMBINED WITH HIGH FIRE DANGER WILL RESULT IN CRITICAL FIRE WEATHER WEATHER CONDITIONS THIS AFTERNOON AND EARLY EVENING. WINDY AND DRY CONDITIONS CONTINUE MONDAY ACROSS SOUTHEAST NEW MEXICO AND WESTERN PORTIONS OF WEST TEXAS THROUGH THE AFTERNOON AND EARLY EVENING. NMZ114-TXZ057-058-074-080-258-140415- /O.CON.KMAF.FW.W.0012.000000T0000Z-160314T0200Z/ /O.CON.KMAF.FW.A.0011.160314T1700Z-160315T0300Z/ GUADALUPE MOUNTAINS-VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-DAVIS/APACHE MOUNTAINS AREA- MARFA PLATEAU- 231 PM CDT SUN MAR 13 2016 /131 PM MDT SUN MAR 13 2016/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING FOR RELATIVE HUMIDITY OF 15 PERCENT OR LESS... 20 FOOT WINDS OF 20 MPH OR MORE...AND HIGH FIRE DANGER FOR THE GUADALUPE...DAVIS AND APACHE MOUNTAINS...VAN HORN AND THE HIGHWAY 54 CORRIDOR...MARFA PLATEAU...AND UPPER TRANS PECOS... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR RELATIVE HUMIDITY OF 15 PERCENT OR LESS...20 FOOT WINDS OF 20 MPH OR MORE...AND HIGH FIRE DANGER FOR THE GUADALUPE...DAVIS AND APACHE MOUNTAINS...VAN HORN AND THE HIGHWAY 54 CORRIDOR...THE UPPER TRANS PECOS...AND MARFA PLATEAU... * AFFECTED AREA...THE GUADALUPE...DAVIS...AND APACHE MOUNTAINS... VAN HORN AND THE HIGHWAY 54 CORRIDOR...THE UPPER TRANS PECOS...AND MARFA PLATEAU. * WIND...WEST 20 TO 35 MPH. * HUMIDITY...5 TO 10 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ TXZ075-081-082-140200- /O.CON.KMAF.FW.W.0012.000000T0000Z-160314T0200Z/ PECOS-BIG BEND AREA-TERRELL- 231 PM CDT SUN MAR 13 2016 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR RELATIVE HUMIDITY OF 15 PERCENT OR LESS... 20 FOOT WINDS OF 20 MPH OR MORE...AND HIGH FIRE DANGER FOR THE LOWER TRANS PECOS AND BIG BEND AREAS. * AFFECTED AREA...THE LOWER TRANS PECOS AND BIG BEND AREAS. * WIND...WEST 20 TO 25 MPH. * HUMIDITY...5 TO 10 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ TXZ045-050-060-067-140415- /O.EXA.KMAF.FW.A.0011.160314T1700Z-160315T0300Z/ GAINES-ANDREWS-WINKLER-WARD- 231 PM CDT SUN MAR 13 2016 ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR RELATIVE HUMIDITY OF 15 PERCENT OR LESS... 20 FOOT WINDS OF 20 MPH OR MORE...AND HIGH FIRE DANGER FOR THE WESTERN PERMIAN BASIN... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. * AFFECTED AREA...THE WESTERN PERMIAN BASIN. * WIND...WEST 20 TO 25 MPH. * HUMIDITY...5 TO 10 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ NMZ115-TXZ059-140415- /O.CON.KMAF.FW.A.0011.160314T1700Z-160315T0300Z/ SOUTHEAST PLAINS-LOVING- 231 PM CDT SUN MAR 13 2016 /131 PM MDT SUN MAR 13 2016/ ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR RELATIVE HUMIDITY OF 15 PERCENT OR LESS... 20 FOOT WINDS OF 20 MPH OR MORE...AND HIGH FIRE DANGER FOR THE SOUTHEAST NEW MEXICO PLAINS AND LOVING COUNTY... * AFFECTED AREA...THE SOUTHEAST NEW MEXICO PLAINS AND LOVING COUNTY. * WIND...WEST 20 TO 25 MPH. * HUMIDITY...5 TO 10 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this red flag warning went out at Mar 13, 4:29 AM CDT, 47 minutes earlier.
Area forecast discussion, Mar 13, 4:29 AM CDT, 47 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
429 AM CDT SUN MAR 13 2016
.DISCUSSION...
Upper low moving over the Panhandle early this morning has only
brought wind to parts of the area. A flat ridge builds in behind
this low but will give way to weak troughing by midweek.
Have a surface trough/Pacific front moving through with west wind
behind it pushing low level moisture out of the region. Will not
have to worry about fog or low clouds this morning... skies are
clear. Temperatures will begin to climb with 70s and 80s today with
80s and a few 90s Monday. Wind will remain out of the west on
Monday becoming northerly Tuesday as a boundary/weak front moves
through. A Reinforcing front on Wednesday knocks highs back in to
the 70s.
The Guadalupes and Davis Mtns have been flirting with high wind
criteria the last few hours but have finally dropped below criteria.
Will leave the Wind Advisory in effect for a few more hours for the
Davis Mountains but cancel it for the Marfa Plateau and Big Bend.
A High Wind Watch remains in effect for the Guadalupe Mtns on Monday
Rain chances not looking good but some showers/storms may skirt the
eastern CWA late in the week.
&&
.FIRE WEATHER...
Warm, windy and dry once again today resulting in critical fire
weather conditions this afternoon, particularly across the Guadalupe
Mountains, Van Horn/Hwy 54 Corridor, and the Davis and Apache
Mountains as well as the Marfa Plateau, Big Bend and lower Trans
Pecos, where 20 foot wind speeds will remain elevated between 20 and
30 MPH. With min RH's expected to drop into the 5-10 percent range
across these areas, the Fire Weather Watch for this afternoon and
evening has been upgraded to a Red Flag Warning and expanded to
include the Marfa Plateau, Big Bend and lower Trans Pecos. Overnight
RH recovery will be poor most areas tonight with another day of
critical fire weather conditions to follow on Monday. Min RH values
are progged to drop to the single digits areawide Monday afternoon,
with temperatures expected to be 10 to 15 degrees above normal and
gusty west winds continuing. Widespread critical fire weather
conditions and high fire danger are possible and a Fire Weather
Watch has been issued for southeast New Mexico, Guadalupe
Mountains,Van Horn/Hwy 54 Corridor, Davis and Apache Mountains as
well as the upper Trans Pecos for the afternoon and early evening
hours.
&&
.PRELIMINARY POINT TEMPS/POPS...
Big Spring 81 46 89 49 / 0 0 0 0
Carlsbad 82 46 86 48 / 0 0 0 0
Dryden 85 48 91 51 / 0 0 0 0
Fort Stockton 82 52 90 52 / 0 0 0 0
Guadalupe Pass 67 44 81 48 / 0 0 0 0
Hobbs 77 44 83 47 / 0 0 0 0
Marfa 73 32 81 37 / 0 0 0 0
Midland Intl Airport 81 46 87 50 / 0 0 0 0
Odessa 81 47 88 51 / 0 0 0 0
Wink 82 44 89 48 / 0 0 0 0
&&
.MAF Watches/Warnings/Advisories...
NM...Red Flag Warning from 11 AM this morning to 8 PM MDT this
evening for Guadalupe Mountains.
Fire Weather Watch from Monday morning through Monday evening
for Guadalupe Mountains-Southeast Plains.
High Wind Watch from Monday afternoon through Monday evening for
Guadalupe Mountains of Eddy County.
TX...Red Flag Warning from noon CDT /11 AM MDT/ today to 9 PM CDT /8
PM MDT/ this evening for Big Bend Area-Davis/Apache
Mountains Area-Guadalupe Mountains-Marfa Plateau-Pecos-
Reeves County and Upper Trans Pecos-Terrell-Van Horn and
Highway 54 Corridor.
Fire Weather Watch from Monday afternoon through Monday evening
for Davis/Apache Mountains Area-Guadalupe Mountains-Loving-
Marfa Plateau-Reeves County and Upper Trans Pecos-Van Horn
and Highway 54 Corridor.
High Wind Watch from Monday afternoon through late Monday night
for Guadalupe Mountains.
Wind Advisory until 7 AM CDT this morning for Davis/Apache
Mountains Area.
&&
27/72Hazardous weather outlook, Mar 13, 5:11 AM CDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 511 AM CDT SUN MAR 13 2016 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-141015- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 511 AM CDT SUN MAR 13 2016 /411 AM MDT SUN MAR 13 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WESTERN TEXAS. .DAY ONE...TODAY AND TONIGHT DRY AND WINDY CONDITIONS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS TODAY. A RED FLAG WARNING IS IN EFFECT FOR THE GUADALUPE MOUNTAINS AND MOST LOCATIONS SOUTH OF THE PECOS RIVER. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WINDY CONDITIONS ARE POSSIBLE FOR THE GUADALUPE MOUNTAINS ON MONDAY. A HIGH WIND WATCH IS IN EFFECT. DRY AND WINDY CONDITIONS MAY RESULT IN CRITICAL FIRE WEATHER CONDITIONS MONDAY... A FIRE WEATHER WATCH IS IN EFFECT ALONG AND WEST OF A HOBBS TO MARFA LINE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 13, 5:16 AM CDT | Fire Weather Watch | MAF | Andrews, Gaines, Loving, Ward, Winkler | 22 hr |
| Mar 13, 2:45 PM CDT | High Wind Warning | MAF | 28 hr | |
| Mar 13, 2:45 PM CDT | Wind Advisory | MAF | 28 hr |
Nearby
Red Flag Warnings in Texas, 2016Red Flag Warnings in New Mexico, 2016Every red flag warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.